American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Ronaldo Alves Garcia, Dirce Kiyomi Hayashida Mochida, Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas. Inflection points and topology of surfaces in 4-space. Trans. Amer. Math. Soc. 352 (2000) 3029-3043. MR 1638242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Klaus Böhmer, Willy Govaerts and Vladimí r Janovský. Numerical detection of symmetry breaking bifurcation points with nonlinear degeneracies. Math. Comp. 68 (1999) 1097-1108. MR 1627846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. Mormul and M. Ya. Zhitomirskiĭ. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold . Trans. Amer. Math. Soc. 342 (1994) 619-629. MR 1150017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. T. Church, E. N. Dancer and J. G. Timourian. The structure of a nonlinear elliptic operator . Trans. Amer. Math. Soc. 338 (1993) 1-42. MR 1124165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. W. Bruce, M. A. S. Ruas and M. J. Saia. A note on determinacy . Proc. Amer. Math. Soc. 115 (1992) 865-871. MR 1101980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Goo Ishikawa. Parametrization of a singular Lagrangian variety . Trans. Amer. Math. Soc. 331 (1992) 787-798. MR 1044961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yoshifumi Ando. On local structures of the singularities $A\sb k\;D\sb k$ and $E\sb k$ of smooth maps . Trans. Amer. Math. Soc. 331 (1992) 639-651. MR 1055564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. Kushner. Finite determination on algebraic sets . Trans. Amer. Math. Soc. 331 (1992) 553-561. MR 1028759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward Bierstone and Pierre D. Milman. Geometric and differential properties of subanalytic sets. Bull. Amer. Math. Soc. 25 (1991) 385-393. MR 1102751.
Abstract, references, and article information
View Article: PDF

[14] Dominique Cerveau and Tatsuo Suwa. Determinacy of complex analytic foliation germs without integrating factors . Proc. Amer. Math. Soc. 112 (1991) 989-997. MR 1072331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Toshizumi Fukui. \L ojasiewicz type inequalities and Newton diagrams . Proc. Amer. Math. Soc. 112 (1991) 1169-1183. MR 1065945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Masahiko Suzuki. Stability of Newton boundaries of a family of real analytic singularities . Trans. Amer. Math. Soc. 323 (1991) 133-150. MR 978382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents

[19] Etsuo Yoshinaga. Topologically principal part of analytic functions . Trans. Amer. Math. Soc. 314 (1989) 803-814. MR 930085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Takashi Nishimura. Topological types of finitely-$C\sp 0$-$K$-determined map-germs . Trans. Amer. Math. Soc. 312 (1989) 621-639. MR 946220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alan M. Selby. Determinacy of sufficiently differentiable maps . Trans. Amer. Math. Soc. 312 (1989) 85-113. MR 937251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Robert M. McLeod and Gary H. Meisters. Smooth polynomial paths with nonanalytic tangents . Proc. Amer. Math. Soc. 107 (1989) 697-700. MR 987612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James N. Damon. Topological triviality and versality for subgroups of $A$ and $K$. Memoirs of the AMS 75 (1988) MR 961212.
Book volume table of contents

[24] M. S. Berger, P. T. Church and J. G. Timourian. Folds and cusps in Banach spaces with applications to nonlinear partial differential equations. II . Trans. Amer. Math. Soc. 307 (1988) 225-244. MR 936814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Shyūichi Izumiya. On Legendrian singularities . Proc. Amer. Math. Soc. 101 (1987) 748-752. MR 911045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David G. Schaeffer and Michael Shearer. Riemann problems for nonstrictly hyperbolic $2\times 2$ systems of conservation laws . Trans. Amer. Math. Soc. 304 (1987) 267-306. MR 906816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2